I started a test e cycle of 500mg a week injected twice a week for a month along with arimadex .5 EOD and decided to add in Deca 250 mg twice a week (500mg). It took about 2 1/2 weeks for the deca to really start kicking in. One night I was sleeping with a random and noticed my erection was going down on its own without stimulation. I stopped taking the deca and continued the test and added Proviron as I read this can be a DHN/DHT issue. I’ve been taking 50mg Proviron for 4 days now and havent noticed any changes. I’m not sure what to do here.
Speaking with a friend that has experience he advised I stay on the test and use the proviron for another month since the deca takes a while to get out of the system. His physique is like a refrigerator. Very slow metabolism. Says it shouldnt take me long at all to recover from this from what he knows about my body (says I’m letting my anxiety get the best of me and have become obsessive over this with constantly researching and should not make any more changes with my cycle and give things time to play out which I agree with I tend to have over obsessive thoughts and focus on the negatives a lot). He said it took him rouphly a month to recover after using the proviron but he was completely off-cycle (post pct).
I’m not sure wtf is going on. I feel like its something more than the deca dick as I’m pretty emotionally flat right now or if that’s from the discontinuation of the drug. I’m able to give myself an erection if I watch porn and was also advised to use Cialis. I want to have sex but I’m just not horny. What would be the best course of action? I understand everyone’s body is different and responds differently. I’ve read it could be a dopamine issue Should I add caber?
Height: 5 10"
Have a high metabolism.
I’m scheduling a Dr. appointment to get bloods done (estro, prolactin)